MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 05/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed two additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.The actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the right superficial femoral artey (sfa).Approximately 9 months after the index procedure, the patient's right sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was unsuccessful.The investigator assessed that the event was not related to the study device, drug or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and are associated manufacturers report numbers 3006513822-2016-00045.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5508282
Report Number3006513822-2016-00046
Device Sequence Number1162074
Product Code ONU
UDI-Device Identifier00801741088582
UDI-Public(01)00801741088582(17)151030(10)GFXJ0720
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2015
Device Model Number9004
Device Catalogue Number9004400063
Device Lot NumberGFXJ0720
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight106